This product is out of stock.

Phorpain Ibuprofen Gel 5% - 50g

Based on 1 reviews
Out of stock
5% Ibuprofen £4.89
10% Ibuprofen £4.99
Olivia Malone - Medical Content Writer
Olivia Malone
Medical Content Writer
05/01/2024
04/01/2026
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
05/01/2024

Buy Phorpain Ibuprofen Gel 5%

Phorpain Ibuprofen Gel 5% is a topical pain relief. It is specially formulated for rubbing onto the skin to relieve pain and swelling. It provides relief from painful conditions that affect the joints and muscles. 

 

How Phorpain Ibuprofen Gel 5% works

Phorpain Ibuprofen Gel 5% contains ibuprofen. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that works by reducing pain and inflammation. 

 

Directions

Always use Phorpain Ibuprofen Gel 5% exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. 

Rub the gel into the skin 3-4 times daily. Do not apply the gel more than 4 times in a 24hr period. You should wait at least 4 hours between applications.

 

Side effects

Like all medicines, Phorpain Ibuprofen Gel 5% may cause side effects in some people, but these won’t affect everybody. Common side effects include: 

 

  • Skin rashes or disorders
  • Reddening of the skin 
  • Inflammation of the skin
  • Itching 

 

If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

 

Serious side effects

Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. 

 

Warnings

Phorpain Ibuprofen Gel 5% may be unsuitable for certain people. Do not use this product if you are allergic to any of the ingredients or if you have kidney problems.

Talk to your doctor or Chemist4U pharmacist before using this medicine if you have a stomach ulcer.

 

Using/taking other medicines

Talk to your doctor or pharmacist if you are taking any other medication.

Do not use this product if you are taking any other anti-inflammatory medicines. 

Do not use the gel if you are taking medicines for high blood pressure or blood thinning medications. 

 

Pregnancy and breastfeeding

This product should not be used during pregnancy. If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before using any new medicine. 

 

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. 

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before using this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after using this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or Chemist4U pharmacist before using this product. If you suffer from any allergies, ask your doctor or Chemist4U pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Phorpain Ibuprofen Gel 5% - 50g Reviews

By Mrs Cardin,
January 30, 2024
I've used the product before but couldn't find anywhere to buy it.
By T Vasu,
July 05, 2022
Not effective for my problems

Advice & Guides

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454